You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Mr. James Glaisher's Factor Tables and the Distribution of Primes.

W. W. Johnson
Annals of Mathematics
Vol. 1, No. 1 (Mar., 1884), pp. 15-23
Published by: Annals of Mathematics
DOI: 10.2307/1967416
Stable URL:
Page Count: 9
Topics: Folding tables
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.